# SDR IPXA3677431

- Difficulty date: March 4, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N342UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37862
- Aircraft time: 4,700 hours, 1,702 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Dented
- Location: Nr 3 Slat
- Component: Slat
- Component part number: 114T4103417G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C01, LT WING NR 3 SLAT T/E WEDGE ASSY UPPER SKIN DENTED AT OSS 819. DAMAGE SIZE IS MEASURED AS 1.0" (LENGTH) X 0.66"(WIDTH) X 0.013"(DEPTH) AND THE CUT OUT IS MEASURED AS 1" DIAMETER.  REPAIR IAW SRM 57-43-02, REPAIR 1 AND 51-70-10, REPAIR 4 FIG 201, REV 55.
